Double-pushout graph transformation revisited

Habel, A., Muller, J. and Plump, D. (2001) Double-pushout graph transformation revisited. Mathematical Structures in Computer Science, 11 (5). pp. 637-688. ISSN 0960-1295

Abstract

Metadata

Authors/Creators:
  • Habel, A.
  • Muller, J.
  • Plump, D.
Institution: The University of York
Academic Units: The University of York > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 27 Mar 2009 10:04
Last Modified: 27 Mar 2009 10:04
Published Version: http://dx.doi.org/10.1017/S0960129501003425
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0960129501003425

Share / Export

Statistics